Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Antonov S. Y., Antonova A. V. Quasi-Polynomials of Capelli. II. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2020, vol. 20, iss. 1, pp. 4-16. DOI: 10.18500/1816-9791-2020-20-1-4-16, EDN: AXSHCX

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
02.03.2020
Full text:
(downloads: 374)
Language: 
Russian
Heading: 
Article type: 
Article
UDC: 
512
EDN: 
AXSHCX

Quasi-Polynomials of Capelli. II

Autors: 
Antonova Alina Vladimirovna, Kazan State Power Engineering University, Russia
Abstract: 

This paper observes the continuation of the study of a certain kind of polynomials of type Capelli (Capelli quasi-polynomials) belonging to the free associative algebra F{X S Y} considered over an arbitrary field F and generated by two disjoint countable sets X and Y . It is proved that if char F = 0 then among the Capelli quasi-polynomials of degree 4k − 1 there are those that are neither consequences of the standard polynomial S − 2k nor identities of the matrix algebra Mk(F). It is shown that if char F = 0 then only two of the six Capelli quasi-polynomials of degree 4k − 1 are identities of the odd component of the Z2-graded matrix algebra Mk+k(F). It is also proved that all Capelli quasi-polynomials of degree 4k + 1 are identities of certain subspaces of the odd component of the Z2-graded matrix algebra Mm+k(F) for m > k. The conditions under which Capelli quasi-polynomials of degree 4k + 1 being identities of the subspace M (m,k) 1 (F) are given.

References: 
  1. Antonov S. Yu. Some types of identities of subspaces M (m,k) 0 (F), M(m,k) 1 (F) of matrix superalgebra M(m,k) (F). Uchenye Zapiski Kazanskogo Universiteta. Seriya FizikoMatematicheskie Nauki, 2012, vol. 154, book 1, pp. 189–201 (in Russian).
  2. Antonov S. Yu., Antonova A. V. Quasi-polynomials of Capelli. Izv. Saratov Univ. (N. S.), Ser. Math. Mech. Inform., 2015, vol. 15, iss. 4, pp. 371–382 (in Russian). DOI: https://doi.org/10.18500/1816-9791-2015-15-4-371-382
  3. Birmajer D. Polynomial detection of matrix subalgebras. Proc. Amer. Math. Soc., 2004, vol. 133, no. 4, pp. 1007–1012.
  4. Chang Q. Some consequences of the standard polynomial. Proc. Amer. Math. Soc., 1988, vol. 104, no. 3, pp. 707–710.
  5. Kostant B. A theorem of Frobenius, a theorem of Amitsur–Levitzki, and cohomology theory. J. Math. Mech., 1958, vol. 7, pp. 237–264.
  6. Rowen L. H. Standard polynomials in matrix algebras. Proc. Amer. Math. Soc., 1974, vol. 190, pp. 253–284.
  7. Wenxin M., Racine M. Minimal identities of symmetric matrices. Proc. Amer. Math. Soc., 1990, vol. 320, no. 1, pp. 171–192.
  8. Vincenzo O. M. On the graded identities of M1,1(E). Israel J. Math., 1992, vol. 80, no. 3, pp. 323–335.
  9. Mattina D. On the graded identities and cocharacters of the algebra of 3x3 matrices. J. Linear Algebra App., 2004, vol. 384, pp. 55–75. DOI: https://doi.org/10.1016/S0024- 3795(04)00034-5
  10. Aver’yanov I. V. Basis of graded identities of the superalgebra M1,2(F). Math. Notes, 2009, vol. 85, pp. 467–483. DOI: https://doi.org/10.1134/S0001434609030195
  11. Vincenzo O. M. Z2-graded polynomial identities for superalgebras of block-triangular matrices. Serdica Math. J., 2004, vol. 30, pp. 111–134.
  12. Vincenzo O. M. Z2-graded cocharacters for superalgebras of triangular matrices. J. of Pure and Applied Algebra, 2004, vol. 194, iss. 1–2, pp. 193–211. DOI: https://doi.org/10.1016/j.jpaa.2004.04.004
  13. Amitsur S. A., Levitzki J. Minimal identities for algebras. Proc. Amer. Math. Soc., 1950, vol. 1, no. 4, pp. 449–463.
  14. Antonov S. Yu., Antonova A. V. To Chang Theorem. II. Izv. Saratov Univ. (N. S.), Ser. Math. Mech. Inform., 2017, vol. 17, iss. 2, pp. 127–137 (in Russian). DOI: https://doi.org/10.18500/1816-9791-2017-17-2-127-137 
Received: 
04.02.2019
Accepted: 
03.03.2019
Published: 
02.03.2020